# SDR ASAA2015112714006

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,797 hours, 2,221 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, PERFORMED TASK CARD 78273000, HAD FAULTS 75-20802, T25 SIGNALS DISAGREE, SHORT TIME FAULT & 75-10802, T25 SIGNAL DISAGREE, SHORT TIME FAULT.  50 FLIGHT HOURS DEFERRAL, 75-10822, THE T25 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.
